# SDR SWAA2021122345815

- Difficulty date: November 19, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 59,271 hours, 35,159 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR PANEL 221CF EDGES DELAMINATED MKD ; / [01] RECEIVED AND REPLACED PANEL 221CF AS PER AMM 53-21-00-300-801.; [02] VERIFIED REPLACEMENT. CLOSING WILL BE ACCOMPLISHED ON CARD TTG8Q006Q1SK
